# SDR 2024F00109

- Difficulty date: March 8, 2024
- Submitted: April 4, 2024
- Operation: General aviation
- Aircraft: N55WJ
- Make and model: Gulstm 690B
- Aircraft serial: 11427
- Aircraft time: 7,790 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: M810449229
- Condition: Chafed
- Location: Probe
- Part time: 7,790 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TRAINING FLIGHT AROUND THE PATTERN ABOVE KFMM PILOT NOTICED FIRE WARNING LIGHT INTERMITTENTLY ILLUMINATED. PILOT REPORTED REDUCING POWER AND LIGHT WOULD NOT ILLUMINATE AGAIN. LANDED AIRCRAFT AND REPORTED TO MAINTENANCE THE CONDITION. UPON TROUBLESHOOTING IT WAS FOUND ONE PROBE WIRE WAS CHAFFING AT FIREWALL AND SETTING THE LIGHT OFF. OPS CHECK GOOD AND RETURNED TO SERVICE.
